Journal of the Mathematical Society of Japan

Characterization of the simple components of the group algebras over the $p$ -adic number field

Toshihiko YAMADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 2 (1971), 295-310.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849575

Digital Object Identifier
doi:10.2969/jmsj/02320295

Mathematical Reviews number (MathSciNet)
MR0279210

Zentralblatt MATH identifier
0213.33604

Subjects
Primary: 20.80

Citation

YAMADA, Toshihiko. Characterization of the simple components of the group algebras over the $p$ -adic number field. J. Math. Soc. Japan 23 (1971), no. 2, 295--310. doi:10.2969/jmsj/02320295. https://projecteuclid.org/euclid.jmsj/1259849575


Export citation